# SDR QXEA0102018

- Difficulty date: November 29, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TWO RIVET HEADS MISSING ON FUSELAGE SKIN AT FRAME 16060 NEAR STRINGER 55.  REPAIRED IAW FOKKER SRM 51-31-01.
